He+ dominance in the plasmasphere during geomagnetically disturbed periods: 1. Observational results

Denton, M.H. and Bailey, G.J. and Wilford, C.R. and Rodger, A.S. and Venkatraman, S. (2002) He+ dominance in the plasmasphere during geomagnetically disturbed periods: 1. Observational results. Annales Geophysicae, 20 (4). pp. 461-470. ISSN 0992-7689

[thumbnail of art_770.pdf]
Preview
PDF (art_770.pdf)
art_770.pdf

Download (438kB)
Item Type:
Journal Article
Journal or Publication Title:
Annales Geophysicae
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1900/1901
Subjects:
?? modelling helium he+ plasmasphere ionosphere dcs-publications-idart-770dcs-publications-personnel-id123earth and planetary sciences (miscellaneous)astronomy and astrophysicsatmospheric sciencegeologyspace and planetary science ??
ID Code:
28038
Deposited By:
Deposited On:
02 Nov 2009 14:26
Refereed?:
Yes
Published?:
Published
Last Modified:
15 Jul 2024 10:35